MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information from section a1 patient identifier: (b)(6).
 
Event or Problem Description
The customer observed falsely depressed sodium and co2 results generated on the architect c8000 processing module for one patient.The following results were provided: sid (b)(6).Initial sodium result 114 mmol/l, repeated 132 and 137 mmol/l (reference range is 135-145 mmol/l).Initial co2 result 21 mmol/l, repeated 24 mmol/l (reference range 22-32 mmol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Abbott service inspected the alinity c processing module c804510 and performed troubleshooting.The tbg, ict mcc pot- warming tube (rohs) was replaced, resolving the issue.No additional discrepant result issues have been reported since the service activity was completed.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tickets identified no contributing factors to this complaint.A trend review found no elevated complaint activity for the alinity c processing module.A review of historical data with this complaint revealed no systemic issues, or nonconformances.Manufacturing documentation for the did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or product deficiency was identified for the alinity c processing module and tbg, ict mcc pot- warming tube (rohs).
 
Event or Problem Description
The customer observed falsely depressed sodium and co2 results generated on the architect c8000 processing module for one patient.The following results were provided: sid (b)(6).Initial sodium result 114 mmol/l, repeated 132 and 137 mmol/l (reference range is 135-145 mmol/l) initial co2 result 21 mmol/l, repeated 24 mmol/l (reference range 22-32 mmol/l).No impact to patient management was reported.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22061009
Report Number3016438761-2025-00302
Device Sequence Number8394332
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC CO2, 03L80-30,; CC CO2, 03L80-30,
Patient SexUnknown